# SDR ASAA2015110613675

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,378 hours, 9,056 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB NOTICED BLEED DUCT SPLIT PASSING FL280, L18, R41, N1, 100.5 LEVEL FL370, L20, R40, N1 89.5.  ACFT GROUNDED.  ON DEFERRAL.
